# SDR DALA14020813149

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 31,365 hours, 16,109 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Perforated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATED RUDDER SKIN AROUND UPPER HOIST POINT LT SIDE.  REPAIRED RUDDER SKIN IAW ER/A 524174-14, REV ORIGINAL SECTION I.
